RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 771–783 (Mi mz8099)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Conjugate functions

O. D. Tsereteli

Tbilisi Mathematical Institute of Georgian Academy of Sciences

Abstract: This is the author-review of a dissertation for the competition of the academic degree of Doctor of Physicomathematical Sciences (published with abbreviations). The dissertation was defended on June 30, 1976, in the academic council of the A. M. Razmadze Tbilisi Mathematics Institute of the Academy of Sciences of the Georgian SSR. The official opponents were: Professor N. N. Bakhaniya, Doctor of Physicomathematical Sciences; Professor Sh. S. Pkhakadze, Doctor of Physicomathematical Sciences; Professor A. A. Talalyan, Corresponding Member of the Academy of Sciences of the Armenian SSR and Doctor of Physicomathematical Sciences; and Professor S. A. Telyakovskii, Doctor of Physicomathematical Sciences.

Full text: PDF file (1035 kB)

English version:
Mathematical Notes, 1977, 22:5, 921–928

Bibliographic databases:

UDC: 517.5
Received: 30.09.1976

Citation: O. D. Tsereteli, “Conjugate functions”, Mat. Zametki, 22:5 (1977), 771–783; Math. Notes, 22:5 (1977), 921–928

Citation in format AMSBIB
\Bibitem{Tse77}
\by O.~D.~Tsereteli
\paper Conjugate functions
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 771--783
\mathnet{http://mi.mathnet.ru/mz8099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493135}
\zmath{https://zbmath.org/?q=an:0374.42008}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 921--928
\crossref{https://doi.org/10.1007/BF01098359}


Linking options:
  • http://mi.mathnet.ru/eng/mz8099
  • http://mi.mathnet.ru/eng/mz/v22/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020